# SDR DLM88021349

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 30,531 hours, 23,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 446
- Condition: Discharged
- Location: Overwing Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AND LT OVERWING EMERGENCY LIGHTS INOPERATIVE.   REPLACED OVERWING EMERGENCY LIGHT POWER SUPPLY BATTERY AND R2-271 RELAY.
